# SDR DHL2002743501

- Difficulty date: November 12, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FWD. CARGO FRAME BS 600 HAS A DENT INTO THE RADIUS AT STR 25 LT.   PART ALODINED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED PART IAW B-727 SRM 51-30-2. REMOVED AND REPLACED FRAME SPLICE IA/W B-727 SRM  53-10-2 FIG. 3.
